| Model Number |
364491 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug eluting stent system was selected for treatment of a severely calcified lesion in the rca.After pre dilatation and ivus, the orsiro was attempted to be implanted, but it was difficult to deliver due to high calcification and tortuous vessel.The guiding catheter was re engaged, a guideplus was used and the orsiro was attempted to be delivered again.Thereby, it was noticed that the stent was dislodged.The stent could not be confirmed in the coronary artery and it was found near the external iliac artery.
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.It should be mentioned that the ifu clearly warns against reinsertion if the stent system was removed prior to expansion and not to force the passage if any resistance is felt at any time during lesion access.